Results 1 to 10 of about 508 (55)

Averages and the $\ell^{q,1}$-cohomology of Heisenberg groups [PDF]

open access: yesarXiv, 2019
Averages are invariants defined on the $\ell^1$ cohomology of Lie groups. We prove that they vanish for abelian and Heisenberg groups. This result completes work by other authors and allows to show that the $\ell^1$ cohomology vanishes in these cases.
Pansu, Pierre, Tripaldi, Francesca
arxiv   +5 more sources

A Cornucopia of Carnot Groups in Low Dimensions

open access: yesAnalysis and Geometry in Metric Spaces, 2022
Stratified groups are those simply connected Lie groups whose Lie algebras admit a derivation for which the eigenspace with eigenvalue 1 is Lie generating.
Le Donne Enrico, Tripaldi Francesca
doaj   +1 more source

Nowhere differentiable intrinsic Lipschitz graphs

open access: yesBulletin of the London Mathematical Society, Volume 53, Issue 6, Page 1766-1775, December 2021., 2021
Abstract We construct intrinsic Lipschitz graphs in Carnot groups with the property that, at every point, there exist infinitely many different blow‐up limits, none of which is a homogeneous subgroup. This provides counterexamples to a Rademacher theorem for intrinsic Lipschitz graphs.
Antoine Julia   +2 more
wiley   +1 more source

Affine opers and conformal affine Toda

open access: yesJournal of the London Mathematical Society, Volume 104, Issue 5, Page 2148-2207, December 2021., 2021
Abstract For g a Kac–Moody algebra of affine type, we show that there is an AutO‐equivariant identification between FunOpg(D), the algebra of functions on the space of g‐opers on the disc, and W⊂π0, the intersection of kernels of screenings inside a vacuum Fock module π0.
Charles A. S. Young
wiley   +1 more source

Almost everywhere convergence of Bochner–Riesz means on Heisenberg‐type groups

open access: yesJournal of the London Mathematical Society, Volume 103, Issue 3, Page 1066-1119, April 2021., 2021
Abstract We prove an almost everywhere convergence result for Bochner–Riesz means of Lp functions on Heisenberg‐type groups, yielding the existence of a p>2 for which convergence holds for means of arbitrarily small order. The proof hinges on a reduction of weighted L2 estimates for the maximal Bochner–Riesz operator to corresponding estimates for the ...
Adam D. Horwich, Alessio Martini
wiley   +1 more source

Sobolev-Gaffney type inequalities for differential forms on sub-Riemannian contact manifolds with bounded geometry

open access: yesAdvanced Nonlinear Studies, 2022
In this article, we establish a Gaffney type inequality, in Wℓ,p{W}^{\ell ,p}-Sobolev spaces, for differential forms on sub-Riemannian contact manifolds without boundary, having bounded geometry (hence, in particular, we have in mind noncompact manifolds)
Baldi Annalisa   +2 more
doaj   +1 more source

Test vectors for non‐Archimedean Godement–Jacquet zeta integrals

open access: yesBulletin of the London Mathematical Society, Volume 53, Issue 1, Page 92-99, February 2021., 2021
Abstract Given an induced representation of Langlands type (π,Vπ) of GLn(F) with F non‐Archimedean, we show that there exist explicit choices of matrix coefficient β and Schwartz–Bruhat function Φ for which the Godement–Jacquet zeta integral Z(s,β,Φ) attains the L‐function L(s,π).
Peter Humphries
wiley   +1 more source

Centered Hardy-Littlewood maximal function on product manifolds

open access: yesAdvances in Nonlinear Analysis, 2022
Let X be the direct product of Xi where Xi is smooth manifold for 1 ≤ i ≤ k. As is known, if every Xi satisfies the doubling volume condition, then the centered Hardy-Littlewood maximal function M on X is weak (1,1) bounded.
Zhao Shiliang
doaj   +1 more source

Commutators on Weighted Morrey Spaces on Spaces of Homogeneous Type

open access: yesAnalysis and Geometry in Metric Spaces, 2020
In this paper, we study the boundedness and compactness of the commutator of Calderón– Zygmund operators T on spaces of homogeneous type (X, d, µ) in the sense of Coifman and Weiss.
Gong Ruming   +3 more
doaj   +1 more source

On depth zero L‐packets for classical groups

open access: yesProceedings of the London Mathematical Society, Volume 121, Issue 5, Page 1083-1120, November 2020., 2020
Abstract By computing reducibility points of parabolically induced representations, we construct, to within at most two unramified quadratic characters, the Langlands parameter of an arbitrary depth zero irreducible cuspidal representation π of a classical group (which may be not‐quasi‐split) over a non‐archimedean local field of odd residual ...
Jaime Lust, Shaun Stevens
wiley   +1 more source

Home - About - Disclaimer - Privacy